|
|
|
 |
|
Volume 35 • Number 2 • 2012 |
|
•
Normality Criteria for Families of Meromorphic Function Concerning Shared Values
Jianming Qi, Jie Ding and Lianzhong Yang
Abstract.
Let k be a positive integer and let F be a family of meromorphic functions in the plane domain D all of whose zeros with multiplicity at least k. Let P=apzp+⋯+a2z2+z be a polynomial, ap,a2≠0 and p=deg(P)≥k+2. If, for each f,g∈F, P(f)G(f) and P(g)G(g) share a non-zero constant b in D, where G(f)=f(k)+H(f) be a differential polynomial of f satisfying wdeg|H≤kl+1+1 or w(H)−deg(H)<k, then F is normal in D.
2010 Mathematics Subject Classification: 30D35, 30D45.
Full text: PDF
|
|
|
|
 |
|
|
|
|